# SDR VTZA98370

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2710 · Aileron Control System
- Part: Pin
- Condition: Chaffed
- Location: Aileron
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT - 6524 - ROC-JFK - DURING APPROACH, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS TRIM WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET AILERON TRIM TAB PIN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
